MathSciNet Relay Station
MathSciNet bibliographic data
MR1044064 (91e:58053) 58F05 (53C15 57R15 58E05)
Ekeland, Ivar; Hofer, Helmut Symplectic topology and Hamiltonian dynamics. II. Math. Z. 203 (1990), no. 4, 553–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement